# SDR GTIA010240

- Difficulty date: April 27, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Out Of Adj
- Location: Horiz Stab
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACY - FLT 807 - ON TAKEOFF ROLL, WARNING HORN SOUNDED.  CONFIGURATION OK TRIM AT 1.6, HORN OFF WITH TRIM AT 2.0 OR GREATER.  FLAPS 15, BRAKE OFF, SPOILER OFF.  ADJUSTED HORIZONTAL STABILIZER.  TAKEOFF WARNING SWITCH IAW MM 27-40-6.  (M)
